MathSciNet Relay Station
MathSciNet bibliographic data
MR2094435 60K35 (05C80 82B28 82B43)
Biskup, Marek On the scaling of the chemical distance in long-range percolation models. Ann. Probab. 32 (2004), no. 4, 2938–2977.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement